# SDR 06FDEA0099

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP FOUND 6 CRACKS ON UPPER SKIN FROM STA XOF 543 TO STA   XOF 575.  BURNICHED AND BLENDED INTERESTED AREAS IAW SRM 57-00-01 FIG 1A SHT 3 VOL 1, CONFIRMED 4 CRACKS STA 549 1 CRACK LONG .300" AT STA 564 FOUND 3EA CRACKS FOR TOTAL LONGEST 1" WORKED IAW NDI SPM08.  CUT OUT CRACKED AREAS, FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160343-3 FILLER, F160343-5 REPAIR DOUBLER, F160343- 7 FILLER, F160343-9 REPAIR DOUBLER IAW SRM 57-10-00 FIG 85 SHT 3-4 VOL 1.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 85 SHT 3-4 VOL 1.
